# SDR USAA2011090100005

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 34,779 hours, 19,381 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1615
- Condition: Low Pressure
- Location: R2 Door
- Part time: 34,778 hours, 19,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PASSENGER DOOR ASSIST BOTTLE PRESSURE LOW (1600 PSI).  SERVICED R2 PASSENGER DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00.
